# SDR HALA2009122600605

- Difficulty date: December 26, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 90,091 hours, 17,147 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: False Indication
- Location: Rudder Ratio
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RUDDER RATIO LIGHT ILLUMINATED INFLT EICAS MSG RUDDER RATIO DISPLAYED.  TESTED IAW FIM 27-21-00, FIG 104, BLOCK 31 AND FIM 27-0900, FIG 103, SHEET 2, BLOCK 53 RUDDER RATIO CHECKS OK.
